BibTeX record journals/dmgt/BrauseLS15

download as .bib file

@article{DBLP:journals/dmgt/BrauseLS15,
  author       = {Christoph Brause and
                  Ngoc Chi L{\^{e}} and
                  Ingo Schiermeyer},
  title        = {Extending the Max Algorithm for maximum independent set},
  journal      = {Discuss. Math. Graph Theory},
  volume       = {35},
  number       = {2},
  pages        = {365--386},
  year         = {2015},
  url          = {https://doi.org/10.7151/dmgt.1811},
  doi          = {10.7151/DMGT.1811},
  timestamp    = {Mon, 08 Jun 2020 22:37:37 +0200},
  biburl       = {https://dblp.org/rec/journals/dmgt/BrauseLS15.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}